MAUDE Adverse Event Report: DYNAREX 4595 NASOPHARYNGEAL AIRWAY 28FR

DYNAREX 4595 NASOPHARYNGEAL AIRWAY 28FR
Model Number 28FR
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Foreign Body In Patient (2687)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Ems report states that a suspected overdose patient aspirated a 28fr nasopharyngeal airway through the nose.It is unclear whether the adverse event was a contributing factor in the patient's later death.

Brand Name
DYNAREX 4595 NASOPHARYNGEAL AIRWAY 28FR
Common Device Name
NASOPHARYNGEAL AIRWAY
MDR Report Key11870113
Report Number2431014-2021-00002
Device Sequence Number19107310
Product Code BTQ
UDI-Device Identifier00840117315419
UDI-Public840117315419
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
Report Date (Section F) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Model Number28FR
Device Catalogue Number4595
Device Lot Number39770
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Home
Date Report to Manufacturer05/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient Weight60
Date Report Sent to FDA05/19/2021